Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

m.d.student

Veteran Member
  • Content Count

    55
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About m.d.student

  • Rank
    Junior Member
  • Birthday 04/10/1980

Profile Information

  • Location
    Montreal, QC
  • Interests
    everything

Recent Profile Visitors

1990 profile views
  1. Hi m.d.student,

    I had minocycline to treat my acne for 1 month and 10 days (100mg twice a day). I had it for 30 days then I took a rest, then I got the refill and 9 days after the refill, I started feeling ringing in my ear and I stop the med for 2 days, the ringing went away, then I had the med for one more day. The ringing came back  and then I stopped right away. 

    The ringing was like motor sound in the beginning.  It reduces a lot over these four weeks but I can still hear a little bit now. I can feel the ear pressure and motor sound during the first two weeks. The sound started decreasing during the third week. During the fourth week the sound was like 'si si si si' and the motor sound went away completely. Its been four week since I stopped the medicine. 

    I am so worried if the 'si si si si' sound wont go away.

  2. Kitty Kitty - sorry for all the questions... but i have a few more! 1) So you were on a total of 40 mg/day for month, then went to 80 mg/day (i.e. 40 mg x 2)? 2)What does your tinnitus sound like? Like a buzz, a hum, a high pitch? Did you guys go to an audiologist to get it tested? Also phil_b, what was your dosage, weight, and lenght of treatment? I think I'm getting really really paranoid here.... My weight is 155 lbs, and I've been on accutane for 1 month....(I was on it previously befor
  3. Ok thanks for your help guys... This is quite a downer... so if you have tinnitus, its game over.......by the time you realize you get it its tough luck?? I'm not sure if I have rinning from tinnitus or being paranoid.....reading the net makes u think weird... PJ - what do you mean yours never stopped? Did it die down at least? What does it sound like to you? a hum, a buzz,? What was your dosage, weight, and length of accutane before acutally expericing the symptoms?? Thanks!
  4. Hi Kitty, what was your dosage and your weight, and how long did you go on Accutane for, and how long has it been since you quit? So basically, everyone's tinnitus has been permanent after Accutane?? I think i hear a buzzing, but Im not sure...its only there when i really really concentrate, and its the same sound that I've heard since I was a little boy...but for some reason my mind keeps focusing on it....ya think it could be psychogenic?? This sux...i thought tinnitus should stop after Ac
  5. Hey there, How many of you stopped using Accutane because you had some tinnitus? Did they go away afterwards, or subside?? I'm really curious to know...because lately I've been hearing this occasional ring, but I've had it occur before accutane usage..and it occurs for 2 seconds to 5 secs max.... Any of you folk have this? Im curious to see if stopping Accutane made it go away.... Thanks guys for your help!
  6. Hey there, Actually Aquaphor does NOT contain any petroleum like Vasaline..yes you heard me it doesnt contain any petroleum.. the main active ingrediant is PETROLATUM, which is a derviative or related to petroleum, and its supposed to be better...i read it some where in some surgery journal where they were using it for moisturizing wounds or something like that...
  7. hehehe..very funny aussie! ive got no other choice...my lips are dryin like mad...hope the patients don't report me to the college or something!
  8. Thanks...and do you guys know if the Aquaphor HEALING ointment is clear or white? I mean, can i wear it in public and without people staring at me?? Thanks...
  9. Ok I think i found the cheapest place to purchase Aquaphor for Canadians...http://www.dermadoctor.com/product.asp?WID=%7BE267B2D4%2D932F%2D4A19%2D96F8%2D9960757E46C3%7D&productid=195 ....shipping is the cheapest that I've seen so far...but I have a question.. There seems to be two versions of aquaphor...which one do you guys use...the healing oinment or the origial one?? OR Is it the TOP or BOTTOM one? thanks!
  10. Hey guys, I've decided to check out Aquaphor...but i can't to seem to find it anywhere...do any of you Canadians know how I can get it? Thanks
  11. Thanks guys...but did you guys ever have lips that had some small blisters on them...or lips that were so dry you could take a kleenex and slough off the entire layer of skin?? I might taper down my dose...maybe my dose is too high
×